I have MS, and I am almost done with my first round of hcg injections. My type is Relapsing/Remitting, and I believe I am in remission-except that my left side is constantly vibrating, and I am having dizziness and balance problems again. That's pretty common, and it doesn't mean I'm in a relapse. It's called a "pseudo-exacerbation", and they usually go away when the stimuli responsible are removed- say heat. Sometimes in the case of a virus or other type of infection, the reaction may last until the infection is resolved.
Here's the problem, I'm not sick, and I know that hcg can't be the true cause. I've lost 20lbs so far. Does anybody know if this could be a reaction to the toxins being released from my stored fat? In some ways, this protocol is similar to a flush- and we know those can make some unusual symptoms. And it makes sense to me, that toxins could cause a significant "pseudo-exacerbation", the same way an infection would.
Would anybody like to weigh in on this one?
BTW: I am drinking plenty of water- nearly 100 oz everyday.